# SDR DALA2022062704486

- Difficulty date: June 27, 2022
- Submitted: June 27, 2022
- Operation: Air carrier
- Aircraft: N588NW
- Make and model: Boeing 757351
- Aircraft serial: 32988
- Aircraft time: 67,117 hours, 21,868 cycles
- Engine: Pwa PW2040
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Oil Filter
- Condition: Contaminated
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A, E

## Discrepancy

SHIP 5808 - DIV/IFSD - CREW PERFORMED IFSD AND DIVERSION TO STL DUE TO RT ENG OIL FILTER EICAS MESSAGE. CORRECTIVE ACTION: MTC FOUND METAL ON MCD'S AND IN MAIN OIL FILTER. REPLACED #2 ENGINE.
